# SDR KPVA20140114006

- Difficulty date: November 21, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 38,103 hours, 38,706 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: S5217620721601
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, PASSENGER DOOR INTERCOSTAL WORN.  REPLACED INTERCOSTAL IAW SRM 51-25-01.
